# SDR CHQA000485

- Difficulty date: May 11, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N273
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 9,767 hours, 7,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY BATTERY ASSY INOP.  REMOVED AND REPLACED NR 3 EMERGENCY BATTERY ASSY PER EMB 145 MM 33-50-04.  OPS CHECKS GOOD.
